Li Dong ; Zhicheng Gao ; Daniel Panario ; Bruce Richmond - Asymptotics of Smallest Component Sizes in Decomposable Combinatorial Structures of Alg-Log Type

dmtcs:503 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 2 - https://doi.org/10.46298/dmtcs.503
Asymptotics of Smallest Component Sizes in Decomposable Combinatorial Structures of Alg-Log Type

Authors: Li Dong ; Zhicheng Gao ; Daniel Panario ; Bruce Richmond

A decomposable combinatorial structure consists of simpler objects called components which by thems elves cannot be further decomposed. We focus on the multi-set construction where the component generating function C(z) is of alg-log type, that is, C(z) behaves like c + d(1 -z/rho)(alpha) (ln1/1-z/rho)(beta) (1 + o(1)) when z is near the dominant singularity rho. We provide asymptotic results about the size of thes mallest components in random combinatorial structures for the cases 0 < alpha < 1 and any beta, and alpha < 0 and beta=0. The particular case alpha=0 and beta=1, the so-called exp-log class, has been treated in previous papers. We also provide similar asymptotic estimates for combinatorial objects with a restricted pattern, that is, when part of its factorization patterns is known. We extend our results to include certain type of integers partitions. partitions


Volume: Vol. 12 no. 2
Published on: January 1, 2010
Imported on: March 26, 2015
Keywords: decomposable structures,restricted pattern,labeled and unlabeled structures,generating functions,alg-logtype,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 152 times.
This article's PDF has been downloaded 124 times.